# SDR FDEA202201300913

- Difficulty date: January 30, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Part serial: CA0168
- Condition: Gouged
- Location: Te Flap
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING REPAIR AT L/H WING  O/B MAIN FLAP L/E PER EO F-5100-7-5001 PERFORMED DVI PER SRM 51-10-08 AND GOUGE FOUND ON EXISTING REPAIR. NEW REPAIR   PERFORMED  I.A.W EA F-5750-T0367457. L/H WING O/B MAIN FLAP GOUGE ON EXISTING REPAIR ON L/E SKIN   REPAIR.    THIS IS MAJOR REPAIR
